Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 97, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Aug 17, 2012, 6:28 PM EDT for Berkshire County, Massachusetts. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2012, 6:28 PM EDT (22:28 UTC)
- Expired
- Aug 17, 2012, 7:15 PM EDT
- In force
- 47 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
County Berkshire County, MA
The radar
The Albany radar (KENX), 86 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 1137 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
990
WUUS51 KALY 172228
SVRALY
MAC003-172315-
/O.NEW.KALY.SV.W.0097.120817T2228Z-120817T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
628 PM EDT FRI AUG 17 2012
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
* UNTIL 715 PM EDT
* AT 626 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SAVOY...OR 7 MILES SOUTH OF NORTH ADAMS...AND MOVING EAST AT 45
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DRURY AND HOOSAC TUNNEL BY 635 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV OR
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV.
&&
LAT...LON 4255 7297 4250 7297 4249 7299 4247 7318
4265 7327 4271 7295 4270 7294 4267 7298
4267 7295 4265 7294
TIME...MOT...LOC 2228Z 260DEG 38KT 4259 7305
$$
JPV1 follow-up statement
349
WWUS51 KALY 172312
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
712 PM EDT FRI AUG 17 2012
MAC003-172322-
/O.EXP.KALY.SV.W.0097.000000T0000Z-120817T2315Z/
BERKSHIRE MA-
712 PM EDT FRI AUG 17 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BERKSHIRE COUNTY
WILL EXPIRE AT 715 PM EDT...
THUNDERSTORMS IN THE AREA HAVE WEAKENED BELOW SEVERE LEVELS.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV OR
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV.
LAT...LON 4255 7297 4250 7297 4249 7299 4247 7318
4265 7327 4271 7295 4270 7294 4267 7298
4267 7295 4265 7294
TIME...MOT...LOC 2312Z 260DEG 38KT 4267 7243
$$
JPVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 4:47 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Aug 17, 4:47 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 447 PM EDT FRI AUG 17 2012 .SYNOPSIS... A COLD FRONT WILL MOVE ACROSS THE REGION THIS EVENING ACCOMPANIED BY SHOWERS AND A FEW THUNDERSTORMS. SHOWERS MAY LINGER INTO TONIGHT FOR AREAS SOUTH AND EAST OF ALBANY AS A WAVE OF LOW PRESSURE FORMS ALONG THE FRONT. SPRAWLING HIGH PRESSURE WILL THEN BUILD IN FOR THE WEEKEND...BRINGING A COOLER AND DRIER AIR MASS TO THE REGION. && .NEAR TERM /UNTIL 6 PM THIS SATURDAY EVENING/... AS OF 415 PM...RADAR SHOWS A BKN LINE OF SHOWERS WITH ISOLATED TSTMS EXTENDING FOM NORTHERN WASHINGTON COUNTY TO THE CENTRAL MOHAWK AND SCHOHARIE VALLEYS. THIS LINE WILL SLOWLY SHIFT SOUTHEAST AS THE COLD FRONT CROSSES THE REGION THIS EVENING. LATER TONIGHT...A WAVE OF LOW PRESSURE IS FORECAST TO FORM ALONG THE FRONT AND LINGER SHOWERS INTO SATURDAY MORNING OVER THE SOUTHEAST THIRD OF THE FORECAST. HAVE FORECAST POPS AROUND 50 PERCENT AS THE FRONTAL BOUNDARY MOVES THROUGH THIS EVENING...THEN LATER TONIGHT HAVE FORECAST POPS AS HIGH AS LIKELY OVER THE EXTREME SOUTHEAST PART OF THE FORECAST AREA AS THE SURFACE WAVE BRINGS MORE WIDESPREAD SHOWERS FOR A TIME TO THAT REGION. FROM ALBANY NORTH AND WEST HAVE FORECAST DRY WEATHER FOR SATURDAY...AND BY SATURDAY AFTERNOON ALL AREAS ARE FORECAST TO BE DRY. LOWS TONIGHT WILL RANGE FROM THE MID 40S OVER THE ADIRONDACK ZONES...TO THE LOWER 60S OVER THE SOUTHEAST. HIGHS SATURDAY WILL BE IN THE 70S. && .SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/... A LARGE HIGH PRESSURE AREA WILL BUILD INTO THE REGION DURING THIS PERIOD AND BRING DRY AND PLEASANT WEATHER. HAVE FORECAST MAINLY CLEAR TO PARTLY CLOUDY CONDTIONS SAT NIGHT THROUGH SUN NIGHT WITH PLEASANT TEMPS. LOWS SATURDAY NIGHT WILL BE MAINLY IN THE 40S TO LOWER 50S WITH SOME UPPER 30S POSSIBLE OVER THE ADIRONDACK ZONES. HIGHS SUNDAY IN THE 70S TO NEAR 80...AND LOWS SUNDAY NIGHT IN THE MID 40S TO MID 50S. && .LONG TERM /MONDAY THROUGH FRIDAY/... THE PERIOD STARTS OUT ON MONDAY WITH SOME UNCERTAINTY...AS MODELS ARE SHOWING POTENTIAL FOR A WEAK WAVE OF LOW PRESSURE TO MOVE ALONG THE SOUTHERN NEW ENGLAND ALONG WITH A SHORT WAVE TROUGH ALOFT. THIS COULD RESULT IN AT LEAST A CHANCE OF SHOWERS WITH PERHAPS ISOLATED THUNDER DEVELOPING ACROSS THE AREA. FORCING IS NOT VERY STRONG...SO CAN ONLY JUSTIFY GOING WITH LOW CHANCE POPS AT THIS TIME. THE NAM/GFS DEPICT A MORE UNSETTLED SCENARIO...WHILE THE ECMWF IS MORE OPTIMISTIC FOR A DRIER DAY. BY TUESDAY MODELS ARE IN AGREEMENT WITH DEPICTING MAINLY A ZONAL FLOW ALOFT WITH GENERAL WEAK/BROAD TROUGHING ACROSS THE GREAT LAKES AND NORTHEAST. THIS PATTERN IS FORECAST TO PERSIST THROUGH THE REST OF THE WORK WEEK. NO DISTINCT SYNOPTIC SCALE FEATURES APPEAR TO IMPACT THE REGION...SO WILL MENTION DRY CONDITIONS AT THIS TIME. CANNOT RULE OUT A DAY OR TWO WITH POSSIBLE ISOLATED SHOWERS IF A WEAK SHORT WAVE OR TWO ENDS UP MOVING THROUGH THE ZONAL FLOW AND IS NOT RESOLVED BY MODELS THIS FAR OUT. FOR THE MOST PART THOUGH...A DRY FORECAST STILL SEEMS PRUDENT. TEMPS LOOK TO BE VERY CLOSE TO NORMAL THROUGH THE PERIOD. OVERNIGHT MINS COULD END UP BEING A FEW DEGREES BELOW NORMAL...ESPECIALLY IF SKIES END UP BEING MOSTLY CLEAR AND THE AIR MASS HAS RELATIVELY LOW HUMIDITY. && .AVIATION /18Z FRIDAY THROUGH TUESDAY/... RAIN ASSOCIATED WITH AN ADVANCING COLD FRONT IS A LITTLE DELAYED. SHOWERS STILL QUITE WIDELY SCATTERED ACROSS CENTRAL AND WESTERN NY. SOME NEW SHOWERS COULD DEVELOP IN THE NEXT FEW HOURS CLOSER TO THE HUDSON VALLEY WHERE SOME SUNSHINE AND INSTABILITY COULD SUPPORT SOME SHOWER DEVELOPMENT. NOT TOO MUCH INSTABILITY IN THE REGION THOUGH...AND CURRENT ACTIVITY QUITE SCATTERED AS IT BUILDS EAST TOWARD THE TAF SITES. HAVE INCLUDED VCSH IN ALL SITES AFTER 20Z-22Z. WHATEVER COVERAGE OF SHOWERS AND THUNDERSTORMS EVENTUALLY FORMS ALONG THE FRONT...THE ACTIVITY SHOULD AFFECT KGFL AND KALB LATWE THIS AFTERNOON...PERHAPS LINGERING INTO THIS EVENING. THE ACTIVITY SHOULD THEN BUILD SOUTH AND EAST...AFFECTING KPSF AND KPOU THIS EVENING AND OVERNIGHT...WHICH IS WHY VCSH IS INCLUDED IN KPSF AND KPOU TAFS THROUGH MUCH OF THE NIGHT. THERE IS A SUGGESTION BY GUIDANCE THAT A WAVE OF LOW PRESSURE DEVELOPS ON THE FRONT AS IT TRACKS THROUGH SOUTHERN AND EASTERN AREAS LATE TONIGHT AND TOMORROW MORNING...RESULTING IN HIGHER CHANCES FOR RAIN AND RAIN LINGERING LONGER INTO/THROUGH THE NIGHT. ONCE RAIN ENDS...MVFR CEILINGS AND VISIBILITIES SHOULD OCCUR UNTIL DAYTIME MIXING BEGINS AROUND 12Z-13Z AT KALB AND KGFL. BUT MVFR CONDITIONS COULD LINGER THROUGH MUCH OF THE MORNING AT KPSF AND KPOU DUE TO THE LINGERING MOISTURE ASSOCIATED WITH THE WAVE OF LOW PRESSURE. WINDS SHOULD BE LIGHT SOUTH TO SOUTHWEST AT LESS THAN 10 KT THIS AFTERNOON...ALTHOUGH SOME BRIEF GUSTS JUST OVER 10 KT ARE POSSIBLE AT KALB AND KPSF. LIGHT WEST TO NORTHWEST WINDS BELOW 6 KT SHOULD PREVAIL TONIGHT AT ALL SITES. THEN...WINDS SHOULD BE NORTHWEST TO NORTH AT 10 KT OR LESS TOMORROW MORNING. OUTLOOK... SAT-SUN...VFR...NO SIG WX. SLIGHT CHC -SHRA AT KPOU SAT MRNG. MON-TUE...VFR. SLIGHT CHC -SHRA. && .FIRE WEATHER... A COLD FRONT WILL MOVE ACROSS THE REGION THIS EVENING ACCOMPANIED BY SHOWERS AND A FEW THUNDERSTORMS. SHOWERS MAY LINGER INTO TONIGHT FOR AREAS SOUTH AND EAST OF ALBANY AS A WAVE OF LOW PRESSURE FORMS ALONG THE FRONT. SPRAWLING HIGH PRESSURE WILL THEN BUILD IN FOR THE WEEKEND...BRINGING A COOLER AND DRIER AIR MASS TO THE REGION. RH VALUES WILL INCREASE TO BETWEEN 90-100 PERCENT TONIGHT...THEN FALL TO BETWEEN 40 AND 50 PERCENT SATURDAY AFTERNOON. SOUTH TO SOUTHWEST WINDS WILL BE SHIFTING TO WEST TO NORTHWEST THIS EVENING AT 5 TO 15 MPH WITH GUSTS TO 20 MPH...THEN DIMINISH TO 5-10 MPH LATER TONIGHT INTO SATURDAY. && .HYDROLOGY... NO HYDRO PROBLEMS ARE EXPECTED FOR THE NEXT FIVE DAYS. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL OCCUR IN MOST AREAS THROUGH THIS EVENING AS A COLD FRONT MOVES ACROSS THE REGION. BASIN AVERAGE RAINFALL AMOUNTS OF ONE THIRD OF AN INCH OR LESS ARE LIKELY. ANY THUNDERSTORM COULD PRODUCE LOCALLY HEAVY RAINFALL AND PONDING OF WATER IN LOW LYING...POOR DRAINAGE AND URBAN AREAS. HOWEVER...NO IMPACT IS EXPECTED ON MAIN STEM RIVERS. A WAVE OF LOW PRESSURE MIGHT ALLOW SHOWERS TO PERSIST SOUTH AND EAST OF ALBANY INTO EARLY SATURDAY...BUT ADDITIONAL RAINFALL AMOUNTS LOOK TO REMAIN UNDER HALF AN INCH. OTHERWISE...MAINLY DRY CONDITIONS ARE EXPECTED OVER THE WEEKEND INTO EARLY NEXT WEEK. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...GJM NEAR TERM...GJM SHORT TERM...GJM LONG TERM...JPV AVIATION...NAS FIRE WEATHER...GJM HYDROLOGY...GJM
Hazardous weather outlook, Aug 17, 4:20 PM EDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 420 PM EDT FRI AUG 17 2012 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-181100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 420 PM EDT FRI AUG 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. ISOLATED NON SEVERE THUNDERSTORMS ARE THIS EVENING AS A COLD FRONT MOVES ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 17, 4:52 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 452 PM EDT FRI AUG 17 2012 NYZ053-054-084-VTZ013-172130- BENNINGTON VT-SOUTHERN WASHINGTON NY-EASTERN RENSSELAER NY- WESTERN RENSSELAER NY- 452 PM EDT FRI AUG 17 2012 ...A STRONG THUNDERSTORM IN BENNINGTON COUNTY IN SOUTHERN VERMONT... WASHINGTON COUNTY IN EAST CENTRAL NEW YORK... RENSSELAER COUNTY IN EAST CENTRAL NEW YORK... AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...WINDS AROUND 45 MPH...OCCASIONAL LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR CAMBRIDGE...OR ABOUT OVER HOOSICK FALLS...AND MOVING EAST AT 30 MPH. ONE QUARTER TO ONE HALF INCH OF RAIN COULD FALL IN A SHORT AMOUNT OF TIME WITH THIS STORM. PONDING OF WATER WILL LIKELY OCCUR ON ROADS AND OTHER POOR DRAINAGE LOCATIONS. THE THUNDERSTORM WILL BE NEAR... SHAFTSBURY BY 505 PM EDT ARLINGTON BY 515 PM EDT 7 MILES SOUTH OF MANCHESTER BY 525 PM EDT 7 MILES SOUTH OF MANCHESTER CENTER BY 530 PM EDT LAT...LON 4321 7301 4291 7302 4284 7344 4300 7354 TIME...MOT...LOC 2051Z 248DEG 27KT 4297 7335 JPV
Special weather statement, Aug 17, 5:19 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
519 PM EDT FRI AUG 17 2012
VTZ013-014-172215-
BENNINGTON VT-WESTERN WINDHAM VT-
519 PM EDT FRI AUG 17 2012
...STRONG THUNDERSTORMS IN
BENNINGTON COUNTY IN SOUTHERN VERMONT...
WINDHAM COUNTY IN SOUTHERN VERMONT...
AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...
WINDS AROUND 45 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
DORSET TO SHAFTSBURY...OR ALONG A LINE EXTENDING FROM 9 MILES WEST OF
DANBY TO BENNINGTON...AND MOVING EAST AT 25 MPH.
ONE QUARTER TO ONE HALF INCH OF RAIN COULD FALL IN A SHORT AMOUNT OF
TIME WITH THIS STORM. PONDING OF WATER WILL LIKELY OCCUR ON ROADS
AND OTHER POOR DRAINAGE LOCATIONS.
THUNDERSTORMS WILL BE NEAR...
MANCHESTER AND DORSET BY 525 PM EDT
MANCHESTER CENTER BY 530 PM EDT
STRATTON BY 545 PM EDT
WEST WARDSBORO BY 550 PM EDT
LONDONDERRY BY 600 PM EDT
LAT...LON 4286 7324 4332 7326 4332 7325 4331 7283
4329 7281 4326 7281 4323 7271 4291 7266
TIME...MOT...LOC 2119Z 266DEG 23KT 4336 7317 4294 7311
JPVSpecial weather statement, Aug 17, 6:07 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
607 PM EDT FRI AUG 17 2012
MAZ001-NYZ054-172245-
NORTHERN BERKSHIRE MA-EASTERN RENSSELAER NY-
607 PM EDT FRI AUG 17 2012
...A STRONG THUNDERSTORM IN
BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
AT 605 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...WINDS AROUND 45 MPH...OCCASIONAL
LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR HANCOCK...OR
ABOUT 9 MILES NORTHWEST OF PITTSFIELD...AND MOVING EAST AT 30 MPH.
ONE QUARTER TO ONE HALF INCH OF RAIN COULD FALL IN A SHORT AMOUNT OF
TIME WITH THIS STORM. PONDING OF WATER WILL LIKELY OCCUR ON ROADS
AND OTHER POOR DRAINAGE LOCATIONS.
THE THUNDERSTORM WILL BE NEAR...
NEW ASHFORD BY 615 PM EDT
CHESHIRE AND 7 MILES SOUTH OF WILLIAMSTOWN BY 625 PM EDT
ADAMS BY 630 PM EDT
NORTH ADAMS AND SAVOY BY 635 PM EDT
FLORIDA BY 640 PM EDT
LAT...LON 4254 7297 4245 7337 4251 7335 4250 7343
4261 7350 4273 7321 4272 7301 4271 7301
4270 7298 4269 7296 4267 7298 4267 7295
4265 7294
TIME...MOT...LOC 2207Z 251DEG 25KT 4257 7332
JPVThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 6:07 PM EDT | Special Weather Statement | ALY | Berkshire | 38 min |
| Aug 17, 6:51 PM EDT | Special Weather Statement | ALY | Berkshire | 39 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.